# SDR DALA2020010700079

- Difficulty date: December 21, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 124,321 hours, 22,775 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#10 SLAT T/E EDGE WEDGE, I/B T/E HAS DAMAGE & COMPOSITE EXPOSED C/W SRM 51-70-10. (LP 1425960)
